Swelling Of The Feet

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

In lung fibrosis, why there is a face and feet swelling?

Query: Hello doctor, My mother is 68 years old. She has been diagnosed for lung fibrosis she was taking Lumenac 600mg three times, Iveprid 10 mg for last years, no progression in disease but her saturation was 90 later fell to 60 on excretion. Now she is taking Pirfenex 800 mg a day, and Benz for cough he...  Read Full »


Dr. Amolkumar W Diwan

Allergy Specialist, Pulmonologist

Answer: Hello, Welcome to icliniq.com. After going through your history, it is obvious that your mother is suffering from IPF (UIP). She is taking Ivepred 10 and Lumenac 600 mg for the last two years. Swelling on face and legs could be because of the steroid side effects as she is on long term Ivepred. Yo...  Read Full »

What is the cause of high BP, mood swings, and night sweats?

Query: Hi doctor, My brother is 34 years old. He was diagnosed to have high blood pressure in his 20 years of age. He feels palpitations and sweats at night while sleeping even in cold weather. Many times the sole of his feet get swollen. He remains in haste, cannot wait for long, and gets anxious many t...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. First, regarding his mental condition, it seems that he is suffering and there is a definite need for treatment. The problem becomes more acute considering positive family history of schizophrenia in mother. Most of his symptoms indicate mood disorder which includes both...  Read Full »

Does normal diet cause edema in a liver cirrhosis patient?

Query: Hi doctor, The patient is suffering from liver cirrhosis. Will the liver remain enlarged? Or do come back to its normal size after some time? Does having a normal diet develop edema?  Read Full »


Dr. Naresh Kumar Monigari

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I had gone through the details posted. Edema in cirrhosis patients is mainly due to low oncotic pressure in blood vessels because of low albumin. Cirrhosis compromise the synthetic function of the liver and so albumin production gets decreased. It is the albumin, which...  Read Full »

Why is my wound not getting cured?

Query: Hi doctor, I am 43 years old. I am suffering from a wound placed on the opposite side of ankle. I am unable to walk with the pain. I have been suffering with this for the last three months. I previously used Pividine microbicidal sprinkling powder and Zenflox 200. Please help.  Read Full »


Dr. Tim Evans

Family Physician, General Practitioner, General Surgeon

Answer: Hi, Welcome to icliniq.com. You have what looks like a dry necrotic ulcer affecting the lateral malleolus of your ankle (attachment removed to protect patient identity). I suspect this is likely to be due to venous insufficiency and given its distribution. This is where the valves, which normally en...  Read Full »

What causes extreme swelling and pain in both legs?

Query: Hi doctor, I have extreme swelling and pain in both lower legs and feet. I also have severe pain in both hands, on all fingers, both wrists, both forearms,both elbows as well as both knees. It is extremely painful for me to stand and walk. I had a CMP (comprehensive metabolic panel) and CBC done...  Read Full »


Dr. Naval Mendiratta

Rheumatologist

Answer: Hello, Welcome to icliniq.com. I have gone through your history and the blood reports (attachments removed to protect patient identity) along with the photographs you have posted. Well, there is gross swelling in both your legs. But, the albumin levels are not so low to explain the edema. Even urine...  Read Full »

What could be the reason for foot swelling for two months in a psoriasis patient?

Query: Hello doctor, The patient is my mother, age 58, with chronic psoriasis which is under control. She has been having right foot swelling for the past two months. Her left feet is normal. Initial diagnosis at local clinics was an infection and severe arthritis. She was put on anti-inflammatory, antibi...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have reviewed your health query and can understand how worried you are about your mother. This seems to be due to the foot sprain she inflicted in the recent past (attachment removed to protect patient identity). She might have caused a damage to the soft tissues of ...  Read Full »

My left shin is suddenly numb to the touch. What is going on?

Query: Hello doctor, My left shin is numb to the touch and it has been like this for about a week and I do not really know what is going on.  Read Full »


Dr. Sreenivasa Rao

Physiotherapist

Answer: Hello, Welcome to icliniq.com. In my opinion, the numbness in your shin could be due to mild swelling over there. These kinds of swelling can be caused due to excessive loading or due to prolonged stress imposed over the bone like playing some sport without warming up and cooling down or sudden in...  Read Full »

I had a leg injury 20 days back, please explain my MRI reports.

Query: Hello doctor, I am a 33 year old male, who presents with a Lisfranc injury. I had a leg injury 20 days back. I was told it was a minor sprain, and I tried to walk on my foot, but it is paining a lot. I am currently using non-weight bearing boots, and would not be able to see my surgeon for anoth...  Read Full »


Dr. Akshay Kumar Saxena

Orthopaedician And Traumatologist, Spine Surgeon

Answer: Hello doctor, Welcome to icliniq.com. You have mentioned an injury to your foot around 20 days back, which has been managed conservatively till now. Having read your description, it appears that there has been a capsular injury at the tarsometatarsal joints, especially, the 4th and 5th joint with...  Read Full »

After pacemaker, the patient suffers from insomnia, weight gain, swelling, etc. Why?

Query: Hi doctor, The patient is a 38 years old female. She has a medical history of congenital heart disease. Her heart rate usually ranges between 50 and 55 bpm. Before two months, she had a pacemaker implantation. After pacemaker implantation, her heart rate is 70 to 80 bpm. Now, the patient is sufferi...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Is it a single chamber pacemaker or double chamber? It is mostly a pacemaker syndrome if the patient did not exhibit similar kind of symptoms before pacemaker implantation. In treatment, you need to visit her cardiologist for changing the settings of the pacemaker. One...  Read Full »

How to prevent blood clot in case of factor V clotting disorder?

Query: Hi doctor, I am a 37 year old male with factor V clotting disorder. How can I prevent blood clot?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Most people with factor V Leiden never have any symptoms. But, some are at a higher risk of getting blood clots, especially in the leg or the lungs. When clots do occur, they can cause, warmth, redness, pain, and swelling in the leg. These are symptoms of a condition c...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.